# SDR DALA2018101006017

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON STRINGER LBL 7.55 FROM STA 1495 TO 1540, AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2. CORROSION WAS REMOVED AND EVALUATE, STRINGER WAS REPAIRED PER SRM AND 53-00-53 REPAIR 1, 51-10-02 PAR 15 AND 51-40-02 PAR 4,7.
